MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112262-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Perforation of Vessels (2135); Pseudoaneurysm (2605)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an aneurysm occurred, requiring intervention.The target lesion was located in the opening of the superficial femoral artery.A 1.85mm jetstream sc atherectomy catheter was used, followed by two 2.1mm jetstream xc atherectomy catheters for an endovascular therapy procedure to treat restenosis.During the procedure, the lesion was scraped down to the adventitia, which resulted in an aneurysm.Endarterectomy and vascular repair were required to resolve the aneurysm.The patient was reported to be in recovery.
 
Event or Problem Description
It was reported that an aneurysm occurred, requiring intervention.The target lesion was located in the opening of the superficial femoral artery.A 1.85mm jetstream sc atherectomy catheter was used, followed by two 2.1mm jetstream xc atherectomy catheters for an endovascular therapy procedure to treat restenosis.During the procedure, the lesion was scraped down to the adventitia, which resulted in an aneurysm.Endarterectomy and vascular repair were required to resolve the aneurysm.The patient was reported to be in recovery.It was further reported that the vessel trauma was found during a surgery for restenosis at the treatment site performed on (b)(6) 2023.
 
Event or Problem Description
It was reported that an aneurysm occurred, requiring intervention.The target lesion was located in the opening of the superficial femoral artery.A 1.85mm jetstream sc atherectomy catheter was used, followed by two 2.1mm jetstream xc atherectomy catheters for an endovascular therapy procedure to treat restenosis.During the procedure, the lesion was scraped down to the adventitia, which resulted in an aneurysm.Endarterectomy and vascular repair were required to resolve the aneurysm.The patient was reported to be in recovery.It was further reported that the vessel trauma was found during a surgery for restenosis at the treatment site performed on (b)(6) 2023.It was further reported that it could not be confirmed what type of vessel trauma occurred.
 
Additional Manufacturer Narrative
H6.Patient code was updated.
 
Event or Problem Description
It was reported that an aneurysm occurred, requiring intervention.The target lesion was located in the opening of the superficial femoral artery.A 1.85mm jetstream sc atherectomy catheter was used, followed by two 2.1mm jetstream xc atherectomy catheters for an endovascular therapy (evt) procedure to treat restenosis.During the procedure, the lesion was scraped down to the adventitia, which resulted in an aneurysm.Endarterectomy and vascular repair were required to resolve the aneurysm.The patient was reported to be in recovery.It was further reported that the vessel trauma was found during a surgery for restenosis at the treatment site performed on (b)(6) 2023.It was again further report that on (b)(6) 2023, restenosis of the right sfa was suspected.On (b)(6) 2023, repeat evt was performed with the jetstream sc atherectomy catheter, during which the pseudoaneurysm was identified on angiography.
 
Additional Manufacturer Narrative
B3: date of event updated to be the date the pseudoaneurysm occurred.H6: patient code updated.
 
Additional Manufacturer Narrative
H10: related report number corrected.
 
Event or Problem Description
It was reported that an aneurysm occurred, requiring intervention.The target lesion was located in the opening of the superficial femoral artery.A 1.85mm jetstream sc atherectomy catheter was used, followed by two 2.1mm jetstream xc atherectomy catheters for an endovascular therapy (evt) procedure to treat restenosis.During the procedure, the lesion was scraped down to the adventitia, which resulted in an aneurysm.Endarterectomy and vascular repair were required to resolve the aneurysm.The patient was reported to be in recovery.It was further reported that the vessel trauma was found during a surgery for restenosis at the treatment site performed on (b)(6) 2023.It was again further report that on (b)(6) 2023, restenosis of the right sfa was suspected.On (b)(6) 2023, repeat evt was performed with the jetstream sc atherectomy catheter, during which the pseudoaneurysm was identified on angiography.It was further reported that this event is a duplicate to the event reported in 2124215-2023-62507.

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18457340
Report Number2124215-2023-75099
Device Sequence Number3088047
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public(01)08714729889861(17)240328(10)29303323
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number112262-001
Device Catalogue Number112262-001
Device Lot Number0029303323
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/14/2024
01/14/2024
11/25/2025
12/09/2025
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/01/2024
02/09/2024
12/08/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale